# SDR SWIA201641975

- Difficulty date: February 17, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 33,260 hours, 27,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD STAIR WEB CORRODED ON INTERIOR AND EXTERIOR SURFACES AT ACCESS PANEL CUTOUTS 832JL, 832FL AND 832DL.  REPLACED PASSENGER DOOR FWD WEB IAW SRM.
